# SDR AALA20070803

- Difficulty date: April 4, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEX - EMERGENCY SLIDE AT AFT GALLEY DOOR LOOSE.  REPOSITIONED EMERGENCY SLIDE AT AFT GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
